# SDR 9620243242

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY LIGHTS SYSTEM CHECK FAULTS THE LEFT FORWARD POWER SUPPLY.  REPLACED POWER SUPPLY, OPERAITONAL CHECK OK.
